brain-icon
Headache on and off
I am having on and off headaches. I am taking Dolo 650 for it thrice a day. If more headache 4 times too. Will it cause serious issue doctor? Wat kind of side effects will it cause?
38 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

It's really high dose, have effect on liver mainly and other side effects too. You should consult if headache is not getting relived by dolo.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.